Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Nolita

Member
  • Posts

    20
  • Joined

  • Last visited

Everything posted by Nolita

  1. Differin blows. Nothing topical works. Putting chemicals on face is no thx.
  2. I know you cannot quite minocycline, my derm told me. I don't know why to be honest but I think I (and you should) believe him. I quited minocycline and 4 days after that I was at my derm. He told me I had to swallow minocycline for the third time but only 3 times a week instead of one each day. I don't know the good word for it in English but I hope you'll get it.
  3. YES Alright But eh.. do I have to put the teabag on my face or the thing ín the teabag? Yes I know this is stupid but OK, don't mind.
  4. Just put a green tea-thing in hot water and when it's cool, put it on your face? I know my English is that bad but I don't know how to explain and I wasn't sure I read it sure. I have to be sure because my face is horrible (full of redmarks) and I always want to know what's on my face actually. I hope you don't mind
  5. I was using the tea tree oil facemask which is perfect for my skin. I'm using it no longer, without any reasons or so. Anyways, I also used the facewash but I didn't mentioned any difference. I'm washing my face with water which is good enough, I think.
  6. My skin was also clear after an one-year treatment by my derm. But after 5/6 months my skin wasn't clear at all and finally my skin was full of whiteheads and acne. I went to my derm again and by now.. my skin is still clear but there are a lot redmarks in my face.
  7. Hi there, I'm also 17 and I was using minocycline for 6 weeks. Two months before I also used it for 6 weeks but it didn't work, my acne was heavier than when I started. Saturday I swallowed my last minocycline tablet (50mg) and wednesday I go to my derm.. I still wonder what he'll say. My skin is still beter, but not 100% perfect Good luck.
  8. I think you have to tell your derm at first. He knows everything about the things you still want to use. Differin didn't work for me.
  9. I was using minocycline for 6 weeks. First 3 weeks 50mg every day, last 3 weeks only 3 times 50 mg a week. No result. My acne get worser than when I started. Now I'm again using minocycline, 50 mg, for about.. 1.5 week now I guess. I see a difference but my acne is still there. I hope my acne will be gone at the end of the 6 weeks.
  10. You're pretty! It's a shame you're having acne.. I know what you feel, my acne was like yours (maybe a little less I guess, not sure, I deleted that pic of my face, just to not remember that feeling again and again). I'm under threatment by my derm for 2 years now.. My derm told me he wasn't sure my acne will completely be gone... it was like hell. I've used almost everything (except accutane). Well, I hope the accutane will work for you!!!
  11. I'm not sure about this thing. Because, some people said acne isn't food related. But you said it is. Well, I think it's different from person to person. You cannot say things like "You have to drink 2 liters water a day because your acne will fade away". Because it's very different. I'm drinking water as much as I can (like 1.5/2 liter a day) but my acne is still there, no matter what. Also the chocolate-thing. Some people say you must eat no chocolate because it causes acne. It's not about the
  12. This is my 2nd time using mino. First, I used it for 6 weeks (50 mg a day the first 3 weeks, the last 3 weeks I only swallowed 3 x 50 mg a week) but my acne was heavier after these 6 weeks than when I'd began. Now I'm also using 50 mg a day for 6 weeks.. I see a little difference but my acne is still there.
  13. Hm, my derm told me nothing about a breakout but I surely had one. When I started using minocycline the acne was on my left cheek, but when I was using the mino, I get a huge breakout on my right cheek . So after the 6 weeks using mino, my acne was heavier than when I began. Now I'm using mino for the 2nd time, I really hope my skin will be better this time.
  14. Hi! I'm from the Netherlands so I'm not speaking English 100% correct.. I hope you don't mind I'm also using minocycline, it's my 2nd time now. At first, I swallowed 50 mg a day for the first 3 weeks. After those 3 weeks, I took it 3 times a week, also 50 mg a day. I'm sick of it.. The side-effects are horrible (the same as you had: faint, the dizzyness) and when I'm having that kind of 'attack' (that's what I call it) I can nothing do but lay down on my bed. I hate it so much. I know I have
×